# SDR ASAA2019022518315

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,155 hours, 4,393 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Condition: Overheated
- Location: Cockpit
- Part time: 13,174 hours, 4,399 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED LEFT SIDE #2 SLIDE WINDOW REF B737-900 AMM 56-12-11. OPS TEST NORMAL AMM 30-41-00. CLEARED MEL 30-11E.LEAK CHECKED GOOD REF AMM 05-51-91.
